MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC121000
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 06/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.H6: code b20 ¿ the device remains implanted and, therefore, was not available for direct analysis by gore.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6), 2026, the patient underwent endovascular repair of a zone 9 infrarenal abdominal aortic aneurysm using a gore® excluder® conformable trunk-ipsilateral leg endoprosthesis in conjunction with gore® excluder® contralateral leg endoprosthesis devices.The procedure was initially planned as a unilateral iliac branch endoprosthesis (ibe) approach; however, due to tortuous iliac anatomy, this approach was determined to be not feasible.During vascular access preparation using proglide, and prior to initiation of the intended endovascular repair, a rupture of the right external iliac artery occurred.As the patient¿s blood pressure began to decrease, a gore® viabahn® endoprosthesis with heparin bioactive surface was deployed across the right external iliac artery to control bleeding.Following hemodynamic stabilization, the treating team elected to abandon the ibe approach due to increasing procedural complexity and duration and proceeded with a standard aaa evar, which included coil embolization and coverage of the right hypogastric artery.Final intraoperative imaging demonstrated satisfactory results, and the patient was transferred to recovery.Postoperatively, the patient experienced a decrease in blood pressure, prompting further imaging.This imaging identified a suspected type iii endoleak on the right side at the junction between the excluder contralateral limb and the previously placed viabahn device.The patient was returned to the operating room, where two additional excluder contralateral limb components (plc121200 and plc121000) were deployed to reline the segment and achieve adequate overlap between the excluder device and the viabahn device, resulting in resolution of the endoleak.At the time of reporting, the patient was recovering well, with no evidence of endoleak on follow-up assessment.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL SILICON VALLEY B/P
2890 de la cruz blvd.
santa clara CA 95050
Manufacturer Contact
brittany pettengill
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25414745
Report Number3013164176-2026-03066
Device Sequence Number9556370
Product Code MIH
UDI-Device Identifier00733132618613
UDI-Public(01)00733132618613(17)280106
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPLC121000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale